Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

I am losing my efficiency because of spending excessive time in front of computer

Recently, for the past 2-3 months, I ve been spending an excessive amount of time on the computer because of my addiction to a game. Ever since I noticed that I started playing way to much, my G.P.A. dropped ( I still did my work ) and I wasn t rank 1 in my high school anymore. I started to stress out, then I noticed that it became harder to concentrate on complex problems that I usually solved with ease. I find it harder to think clearly. I can still do the same complex problems, but I do them with less speed and maybe less efficiency. Is this a problem that I can immediately fix? I am a healthy 16 year old, weighing at 140lbs. My height is 5 5 . Is this brain fog? What can I do? Please help me.
Asked On : Wed, 4 Jan 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
May 2014
I am afraid you are showing signs of addiction to internet and computer based technology. You need to take professional help to get out of this situation and get back to your earlier scholastic performance.
Please do not be worried as there are many people in your age group who are having the same problem, but as you are unable to restrict yourself and want to prevent further dropping of grades at school, I would suggest you to consult a Psychiatrist who could provide you treatment options to come out of this addiction.
Please share your problem with you parents and they can help you out by fixing an appointment.
Hope this helps.
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor